Why am I having heavy bleeding after my period?

Dear Ask The Doctor:  I have just finnished my period an after iv started bleeding really heavy. the blood i red and it is fresh blood, its been going on now for nearly a week. I am on the pill which i havent forgotten to take during being on this. I am worried that i might have had a miscarage, but im also to scared to talk to anyone about it, i have been speaking to one of my closest friends about this and he suggests the same. The bleeding had carried on after my period ( which i shouldent of had because i carried on my pill packet insted of stopping as i was told i could do this) Thankyou
 

Dear Patient:  You should see a doctor as soon as possible so the cause of your heavy vaginal bleeding can be investigated. It is possible that you have had a miscarriage. If this is the case, the continuous bleeding could be due to retained products of conception; this means not all were expelled. A procedure needs to be done to remove all these and stop the bleeding. Other causes of heavy vaginal bleeding are fibroids; infections of the reproductive organs can also cause bleeding. I do hope I have appeased your concern and take care always.

Please login or signup to post comments!

SEARCH: